Hello Everyone

I'm new to this forum so I hope you'll all give me a welcome hug.

I've been stopped for almost 4 weeks - this is my 27th day - and I'm using NRT patches which make an awful mess of my arms. I'm so determined to succeed this time that I'm going to persevere with them, although on Monday I shall switch down to the next level.

My problem is that I'm now suffering with depression and I was wondering whether anyone has experienced this. It's quite severe and my GP has put me on Prozac.

Looking forward to hearing from you


2 Replies

  • Big Welcome Bea, day 28 for u today, well done.

    Boudee and a few others use NRT and i think they are also moving down one step soon, i'm sure they'll be along real soon to give you lots of encouragement and advice.

    :) :) :)

  • Hi Chocobunny

    Thanks for your reply!

    Yes, day 28 today. But it was more the depression I wanted to know about - particularly whether anyone else was experiencing acute depression as a result of quitting. It's not even like I think I've lost a very good friend, which is not the way I think or feel. (See Allen Carr's book for an explanation on this).

    Come on! Surely I'm not the only one???


You may also like...